# SDR 07FDEA01185

- Difficulty date: March 29, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 34,578 hours, 20,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 CRACK EXIST IN FLOORBEAM VERTICAL STIFFENER AT FRAME 36 BETWEEN SEAT TRACK L2 AND L3 MEASURING .5" REF R537B1041000 A310-200 AMM 53-10-15-6.  REMOVED CRACK PER A310 SRM SUPP 53-10-15 FIG 201. NDT C/W PER NTM 51-10-08, NO CRACK   INDICATIONS NOTED.  FABBED REPAIR PARTS PER A310 SRM SUPP 53-10-15, FIG 201.  PROTECTED SURFACES WITH ALODINE, PRIMER, AND TOPCOAT PER A310 SRM 57-75-10.  INSTALLED REPAIR COMPLETE PER A310 SRM SUPP 53-10-15, FIG 201.
